Schilder's large deviation theorem without topology

Gerard Ben Arous, Michel Ledoux

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationAsymptotic problems in probability
Subtitle of host publicationLongman Taniguchi Symposium on Stochastic Analysis, Kyoto 1990
EditorsElworthy , Ikeda
Pages107-122
StatePublished - 1993

Publication series

NamePitman Research Notes
Number284

Cite this

Ben Arous, G., & Ledoux, M. (1993). Schilder's large deviation theorem without topology. In E., & I. (Eds.), Asymptotic problems in probability: Longman Taniguchi Symposium on Stochastic Analysis, Kyoto 1990 (pp. 107-122). (Pitman Research Notes; No. 284).

Schilder's large deviation theorem without topology. / Ben Arous, Gerard; Ledoux, Michel.

Asymptotic problems in probability: Longman Taniguchi Symposium on Stochastic Analysis, Kyoto 1990. ed. / Elworthy; Ikeda. 1993. p. 107-122 (Pitman Research Notes; No. 284).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Ben Arous, G & Ledoux, M 1993, Schilder's large deviation theorem without topology. in E & I (eds), Asymptotic problems in probability: Longman Taniguchi Symposium on Stochastic Analysis, Kyoto 1990. Pitman Research Notes, no. 284, pp. 107-122.
Ben Arous G, Ledoux M. Schilder's large deviation theorem without topology. In E, I, editors, Asymptotic problems in probability: Longman Taniguchi Symposium on Stochastic Analysis, Kyoto 1990. 1993. p. 107-122. (Pitman Research Notes; 284).
Ben Arous, Gerard ; Ledoux, Michel. / Schilder's large deviation theorem without topology. Asymptotic problems in probability: Longman Taniguchi Symposium on Stochastic Analysis, Kyoto 1990. editor / Elworthy ; Ikeda. 1993. pp. 107-122 (Pitman Research Notes; 284).
@inbook{a45f9d4b0c2d4e958f536cf00c99c860,
title = "Schilder's large deviation theorem without topology",
author = "{Ben Arous}, Gerard and Michel Ledoux",
year = "1993",
language = "English (US)",
series = "Pitman Research Notes",
number = "284",
pages = "107--122",
editor = "Elworthy and Ikeda",
booktitle = "Asymptotic problems in probability",

}

TY - CHAP

T1 - Schilder's large deviation theorem without topology

AU - Ben Arous, Gerard

AU - Ledoux, Michel

PY - 1993

Y1 - 1993

M3 - Chapter (peer-reviewed)

T3 - Pitman Research Notes

SP - 107

EP - 122

BT - Asymptotic problems in probability

A2 - , Elworthy

A2 - , Ikeda

ER -